MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #4/13 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #4/13 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0413FL
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 june 2021.Lot 155441: (b)(4) items manufactured and released on 02-feb-2016.Expiration date: 2021-01-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional device involved.Batch review performed on 14 june 2021.Gmk-sphere 02.07.1204l tibial tray fixed cemented, size 4 l (k090988), lot 2004083: (b)(4) items manufactured and released on 28-aug-20201.Expiration date: 2025-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
6 months after the primary, the patient came in reporting instability.The surgeon revised the tibial components.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #4/13 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12126587
Report Number3005180920-2021-00558
Device Sequence Number3592813
Product Code JWH
UDI-Device Identifier07630030862618
UDI-Public07630030862618
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2021
Device Model Number02.12.0413FL
Device Catalogue Number02.12.0413FL
Device Lot Number155441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight80